Coupled Coincidence Points for Mixed Monotone Operators in Partially Ordered Metric Spaces

dc.authoridKARAPINAR, ERDAL/0000-0002-6798-3254
dc.authoridNguyen, Luong/0000-0002-5784-5552
dc.authorscopusid16678995500
dc.authorscopusid36548581800
dc.authorscopusid36107385200
dc.authorwosidKARAPINAR, ERDAL/H-3177-2011
dc.authorwosidNguyen, Luong/GQZ-0224-2022
dc.authorwosidNguyen, Luong/E-4723-2018
dc.contributor.authorKarapinar, Erdal
dc.contributor.authorKarapınar, Erdal
dc.contributor.authorVan Luong, Nguyen
dc.contributor.authorThuan, Nguyen Xuan
dc.contributor.authorKarapınar, Erdal
dc.contributor.otherMathematics
dc.contributor.otherMathematics
dc.date.accessioned2024-07-05T14:27:58Z
dc.date.available2024-07-05T14:27:58Z
dc.date.issued2012
dc.departmentAtılım Universityen_US
dc.department-temp[Karapinar, Erdal] Atilim Univ, Dept Math, TR-06836 Ankara, Turkey; [Van Luong, Nguyen; Thuan, Nguyen Xuan] Hong Duc Univ, Dept Nat Sci, Thanh Hoa, Vietnamen_US
dc.descriptionKARAPINAR, ERDAL/0000-0002-6798-3254; Nguyen, Luong/0000-0002-5784-5552en_US
dc.description.abstractIn this paper, we give and prove some coupled coincidence point theorems for mappings F : X x X -> X and g : X -> X in partially ordered metric space X, where F has the mixed g-monotone property. Our results improve and generalize the results of Bhaskar and Lakshmikantham (Nonlinear Anal TMA 65: 1379-1393, 2006), Luong and Thuan (Bull Math Anal Appl 2(4): 16-24, 2010), Harjani et al. (Nonlinear Anal 74: 1749-1760, 2011) and Choudhury et al. (Ann Univ Ferrara 57: 1-16, 2011). We also give some examples to illustrate our results.en_US
dc.identifier.citationcount25
dc.identifier.doi10.1007/s40065-012-0027-0
dc.identifier.endpage339en_US
dc.identifier.issn2193-5343
dc.identifier.issn2193-5351
dc.identifier.issue3en_US
dc.identifier.scopus2-s2.0-84870438044
dc.identifier.scopusqualityQ2
dc.identifier.startpage329en_US
dc.identifier.urihttps://doi.org/10.1007/s40065-012-0027-0
dc.identifier.urihttps://hdl.handle.net/20.500.14411/332
dc.identifier.volume1en_US
dc.identifier.wosWOS:000215139200006
dc.institutionauthorKarapınar, Erdal
dc.language.isoenen_US
dc.publisherSpringer Heidelbergen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.scopus.citedbyCount24
dc.subject[No Keyword Available]en_US
dc.titleCoupled Coincidence Points for Mixed Monotone Operators in Partially Ordered Metric Spacesen_US
dc.typeArticleen_US
dc.wos.citedbyCount25
dspace.entity.typePublication
relation.isAuthorOfPublication69e25f84-afec-4c79-a19a-1e7811d90143
relation.isAuthorOfPublication69e25f84-afec-4c79-a19a-1e7811d90143
relation.isAuthorOfPublication69e25f84-afec-4c79-a19a-1e7811d90143
relation.isAuthorOfPublication.latestForDiscovery69e25f84-afec-4c79-a19a-1e7811d90143
relation.isOrgUnitOfPublication31ddeb89-24da-4427-917a-250e710b969c
relation.isOrgUnitOfPublication31ddeb89-24da-4427-917a-250e710b969c
relation.isOrgUnitOfPublication.latestForDiscovery31ddeb89-24da-4427-917a-250e710b969c

Files

Collections